# SDR CA081125006

- Difficulty date: November 11, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SHORT FINAL, UPON REDUCING THE POWER TO IDLE, THE ENGINE FLAMED OUT. THE EVENT OCCURRED AT AN ALTITUDE OF APPROX. 100 FEET AND THE CREW LANDED THE ACFT SINGLE ENGINE.   NOV. 12 2008: ENGINE FLAME-OUT EVENT OCCURRED WHILE DEPLOYING THE THRUST REVERSERS DURING LANDING ROLLOUT. THIS IS THE SECOND EVENT IN 2 DAYS ON THE SAME ENGINE. TROUBLESHOOTING IS ON-GOING WITH THE HELP OF MFG`S.
